User menu

Toxicité hépatique des médicaments: le point de vue du clinicien... et du pathologiste

Bibliographic reference Geubel, André ; Rahier, Jacques. Toxicité hépatique des médicaments: le point de vue du clinicien... et du pathologiste. In: Acta Endoscopica, Vol. 36, no. 3, p. 315-323 (2006)
Permanent URL http://hdl.handle.net/2078.1/37903
  1. Sgro C, Clinard F, Ouazir K, Chanay H, Allard C, Guilleminet C, Lenoir C, Lemoine A, Hillon P. Incidence of drug-induced hepatic injuries: a French population-based study. Hepatol 2003; 36: 451–5.
  2. Gruchalla RS Clinical assessment of drug-induced disease. Lancet 2000; 356: 1505–11.
  3. Cullen JM. Mechanistic classification of liver injury. Txicol Pathol 2005; 33: 6–8.
  4. Hautekeete M, Horsmans Y, Van Waeyenberge C, Demanet C, Henrion J, Verbist L, Brenard R, Sempoux C, Michielsen P, Yap PSH, Rahioer J, Geubel AP. HLA association of amoxicillin-clavulanate-induced hepatitis. Gastroenterol 1999; 117: 1181–6.
  5. Danan G, Benichou C. Causality assessment of adverse reactions to drugs. I A novel method based on the conclusions of international consensus meetings: application to drug-induced liver injuries. J Clin Epidemiol 1993; 46: 1323–30.
  6. Benichou C, Danan G, Flahault A. Causality assessment of adverse reactions to drugs. II An original model for validation of drug causality assessment methods: case reports with positive rechallenge. J Clin Epidemiol 1993; 46: 1331–6.
  7. Bataille L, Rahier J, Geubel AP. Delayed and prolonged cholestatic hepatitis with ductopenia after long-term ciprofloxacin therapy for Crohn’s disease. J. Hepatol 2002; 37: 696–99.
  8. Geubel AP, de Galocsy C, Alves N, Rahier J, Dive C. Liver damage caused by therapeutic vitamin A administration: estimate of dose related toxicity in 41 cases. Gastroenterol 1991; 100: 1701–9.
  9. Geubel AP, Rahier J. Hépatotoxicité de la vitamine A: une pathologie mal connue d’incidence sous-estimée? Hépato-Gastro 1997; 3: 201–6.
  10. Kim HJ, Kim BH, Han YB, Yang I, Kim KJ, Dong SH, Kim HJ, Chang YW, Lee JI, Chang R. The incidence and clinical characteristics of symptomatic propylthiouracil-induced hepatic injury in patients with hyperthyroidism: A single centre retrospective study. Am J Gastroenterol 2001; 96: 165–169, 2001.
  11. Tolman KG. Lovastatin and the liver. Am J Cardiol 2002; 89: 1374–80.
  12. Jorens Philippe G., Michielsen Peter P., Pelckmans Paul A., Fevery Johan, Desmet Valeer J., Geubel André P., Rahier Jacques, Maercke Yvan M., Vitamin A abuse: development of cirrhosis despite cessation of vitamin A. A six-year clinical and histopathologic follow-up, 10.1111/j.1600-0676.1992.tb00592.x
  13. Hautekeete ML, Brenard R, Horsmans Y, Henrion J, Verbist L, Derue G, Druez P, Omar M, Kockx M, Hubens H, Haber I, Rahier J, Geubel AP. Liver injury related to amoxycillin-clavulanic acid: interlobular bile-duct lesions and extrahepatic manifestations. J Hepatol 1995; 22: 71–7.
  14. Degott C, Feldmann G, Larrey D, Durand-Schneider AM, Grange D, Machaeyekhi JP, Moreau A, Potet F, Benhamou JP. Drug-induced prolonged cholestasis in adults: a histological semiquantitative study demonstrating progressive ductopenia. Hepatol 1992; 15: 244–51.
  15. Geubel A. P., Nakad A., Rahier J., Dive C., Prolonged cholestasis and disappearance of interlobular bile ducts following chlorpropamide and erythromycin ethylsuccinate. Case of drug interaction?, 10.1111/j.1600-0676.1988.tb01015.x
  16. Geubel AP, Sempoux C. Drug and toxin-induced bile duct disorders. J Gastroenterol Hepatol 2000; 15: 1232–8.
  17. Geubel AP, Sempoux C, Rahier J. Bile ducts disorders. Clin Liver Dis 2003; 7: 295–309.